# SDR SWAA2018102426191

- Difficulty date: October 19, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 45,427 hours, 22,005 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Bracket
- Part number: 115A2710
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 651FB MOUNTING BRACKET CRACKED.  R&R BRACKET PER SRM AND DWG.
